MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 2.5, 11 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 2.5, 11 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-49-2511
Medical Device Problem Codes Fracture (1260); Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 04/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 8 years post the initial left total knee arthroplasty, the patient presented back to the surgeon's office with concerns of a recalled implant, along with pain, instability, and dissatisfaction.The insert was revised to a new insert.Posterior aspects of the polyethylene was broken in pieces, and the pieces of polyethylene were removed.The knee joint was irrigated well.There was no reported surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.D10: 4601034, 02-010-03-0225 - logic cr femoral cem, left sz 2.5.4664685, 02-012-45-2525 - lgc tibial fit tray cem sz 2.5f / 2.5t.4753149, 200-02-29 - three peg patella 29mm.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of prosthesis wear and instability, which ultimately led to device fracture.Possible causes for polyethylene wear include high contact stresses during knee flexion, third body wear, instability, or due to the inclusion of the polyethylene in the packaging recall.The instability may have occurred because of the posterior articulation of the femoral component on the insert, or the posterior wear may have resulted in instability.However, the series of events cannot be confirmed as the devices were not available for evaluation.

Brand Name
LOGIC CR TIB INSERT SLOPE ++, SZ 2.5, 11 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key21967793
Report Number1038671-2025-01975
Device Sequence Number18315781
Product Code JWH
UDI-Device Identifier10885862159229
UDI-Public10885862159229
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/02/2021
Device Catalogue Number02-012-49-2511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/04/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age86 YR
Patient SexFemale